MAUDE Adverse Event Report: GYRUS ACMI, INC. 550 MICRON TFL SINGLE USE FIBER

GYRUS ACMI, INC. 550 MICRON TFL SINGLE USE FIBER
Model Number TFL-FBX550S
Medical Device Problem Code Flare or Flash (2942)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject device experienced excessive flash/damage on two of the fibers while using the soltive laser system.The user was able to complete the unspecified procedure using a third fiber.There were no reports of patient or user harm.Report 1 of 3.This inquiry was cloned from inquiry (inq-144546/original) because multiple devices were reported.This inquiry (inq-145210/cloned) captures device 2 of 2.Auj/08-jan-2025.Per ur-350558 this is the correct event description: (b)(4), sales rep, called to report the following phenomenon.User reported to (b)(4) coworker who reported to (b)(4) of that they experience excessive flashes on two of the fibers.They were able to complete the procedure using a third fiber.They have one unused from this box that they want to return.I created the sfdc case to capture the reported phenomenon and conference the sales rep.In with (b)(4) of urology sales support for additional assistance.(b)(4) reported that the facility's policy dictates that they cannot released the failed fiber to him.Rma number (b)(4).Fg 495722/(b)(6) 2025.
 
Additional Manufacturer Narrative
Related patient identifier: (b)(6).The device was not returned; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
550 MICRON TFL SINGLE USE FIBER
Common Device Name
550 MICRON TFL SINGLE USE FIBER
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22208569
Report Number3011050570-2025-00606
Device Sequence Number7723190
Product Code GEX
UDI-Device Identifier00821925044043
UDI-Public00821925044043
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K183647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-FBX550S
Device Lot NumberKR465922
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date06/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFL-PLS SOLTIVE PREM LASER SYSTEM SN#UNK.
Patient SexUnknown